MathSciNet Relay Station
MathSciNet bibliographic data
MR383411 57A10
Edwards, Robert D.; Miller, Richard T. Cell-like closed-$0$-dimensional decompositions of $R\sp{3}$ are $R\sp{4}$ factors. Trans. Amer. Math. Soc. 215 (1976), 191–203.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement